# SDR 96UAL900474

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Part number: S256T00211
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO IAD DUE TO LEADING EDGE SLAT INDICATION.  *S/D*  INDICATION WAS CAUSED BY FLAP SLAT ELECTRONIC UNIT BALL FAULTING M548 OUTBOARD SLAT ROTARY VARIABLE DIFFERENTIAL TRANSFORMER.  REPLACED M548 ROTARY VARIABLE DIFFERENTIAL TRANSFORMER PER MM 27-81-11.  FLAP OPERATIONS CHECK NORMAL AND FINAL FSEU BITE CHECKS WERE NORMAL.
